MAUDE Adverse Event Report: BARD REYNOSA S.A. DE C.V. ULTRAVERSE 014 PTA BALLOON DILATATION CATHETER

BARD REYNOSA S.A. DE C.V. ULTRAVERSE 014 PTA BALLOON DILATATION CATHETER
Model Number U41502H10
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device was returned to bd for evaluation.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the events indicated that model u41502h10 pta balloon dilatation catheter experienced peeled material.This report was received from one source.This event did not involve a patient; therefore, patient identifiers are not required.
 
Additional Manufacturer Narrative
The device has been returned for evaluation; the investigation is inconclusive for the reported peeling issue as no such failure was identified in sample evaluation.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description

Brand Name
ULTRAVERSE 014 PTA BALLOON DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD REYNOSA S.A. DE C.V.
blvd montebello #1
parque industrial colonial
reynosa tamaulipas 88780
MX  88780
MDR Report Key8515652
Report Number2020394-2019-00307
Device Sequence Number19245337
Product Code LIT
UDI-Device Identifier00801741053566
UDI-Public(01)00801741053566
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU41502H10
Device Catalogue NumberU41502H10
Device Lot NumberCMCZ0374
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/15/2019
Supplement Report FDA Received Date07/23/2019
Patient Sequence Number1